New York, 2025Tornadoes and Hail in New York, June 22, 2025
June 22, 2025 · NWS BGM · 34 events in 3 counties and zones
A mesoscale convective system (MCS) dropped southward across Central NY from eastern Ontario, moving into an environment with plenty of moisture and instability during the early morning hours. This complex of thunderstorms started to bow out and produced widespread damaging wind gusts and heavy rain.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 3
- Injuries
- 2
- Property damage
- $717,000
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mesoscale convective system (MCS) dropped southward across Central NY from eastern Ontario, moving into an environment with plenty of moisture and instability during the early morning hours. This complex of thunderstorms started to bow out and produced widespread damaging wind gusts and heavy rain. A couple of small kinks along the leading edge of the line of storms did result in two EF-1 tornadoes spinning up before daybreak in Oneida County. Unfortunately one of the tornadoes resulted in 3 fatalities in Clark Mills, NY.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jun 22, 12:29 AM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 22, 12:29 AM EST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
129 AM EDT Sun Jun 22 2025
.SYNOPSIS...
Overnight strong to severe storms are possible mainly for the
Central New York areas going into early Sunday. The first true
taste of summer arrives today and into next week with day time
highs rising into the 90s and increasing humidity levels.
&&
.NEAR TERM /THROUGH MONDAY/...
100 AM Update..
The MCS continues to evolve north of the area, starting to bow
and move southward. Contrary to guidance, where half of
solutions favor a more eastward track, as well as the upper
level ridge that was attempting to keep this MCS on an eastward
track, it seems that strong to severe storms can be expected
for areas mainly east of I-81, but very well could extend into
all of Central NY. The biggest threat overnight will be strong
to damaging winds. These storms will likely taper off getting
closer to the NY-PA state border.
For tomorrow, elevated CAPE values will be drastically
increasing late tonight into early Sunday morning, and
eventually becoming surface based. By 5 AM this morning,
guidance shows MUCAPE of up to 2500 J/kg coming into the NW half
of our CWA, and by 8 AM that increases to 3500 J/kg as mid
level lapse rates approach 8 C/km in the EML environment. If
any storms can get going in this environment they could have
extremely high storm tops, reaching 50k ft or higher. DCAPE
values also reach 850 J/kg, so despite a minor low level stable
layer, if the winds can break through this, storms could
certainly produce isolated damaging winds as well.
Heading into late morning and the afternoon it is looking hot
and muggy with 500 mb heights getting up near 598 dm which is
anomalously high. Dry air above the mixed layer may help limit
dew points to the upper 60s and low 70s but if dry air does not
mix in or evapotranspiration is able to keep up with mixing, dew
points may be in the low to mid 70s. Highs today push into the
upper 80s to mid 90s so widespread head indices of 100+ are
likely. Limiting factors to the heat is that forecast soundings
do have weak capping. In previous similar set ups with very
strong ridging and high heat and humidity, showers and
thunderstorms were able to form in the late morning and early
afternoon and that ended up dropping temperatures before they
were able to get as warm as forecast so that could occur again.
Heat Advisories continue, and we will see peak heat indices
between about 95 to 104 degrees late this afternoon. There
seems to be no need to upgrade any zones to extreme heat
warnings for Sunday at this time...especially due to the
uncertainty with clouds and pop up showers and storms mentioned
above.
Monday will be hotter, with the strong ridge building overhead,
and heat indices up to 104 expected. Heat Advisories will
continue going into the Short Term Discussion.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
130 AM Update...
Strong ridging remains in place for the short term with 500 mb
heights up around 595 t0 598 dm. With the jet stream back to the
north and weaker flow over our region along with a stout
subsidence inversion, showers and thunderstorms will have a
tough time forming in the afternoons despite plenty of heat and
humidity. Still an isolated thunderstorm cant be ruled out
Tuesday afternoon as there is still 2000 to 3000 J/kg of CAPE.
Mountains and terrain could provide just enough lift to break
through the strong capping but confidence was too low at this
time to add chances of precip to the Catskills or Poconos on
Tuesday. Wednesday will have the ridge slowly beginning to
flatten with weaker capping. There is a better chance at
afternoon thunderstorms, especially for the Southern Tier and
northward as the northern edge of the ridge shifts back south.
Day time highs Tuesday will likely push into the mid to upper
90s with dew points in the upper 60s to low 70s. Dry air in the
subsidence inversion may mix in so that could help lower dew
points a bit in the afternoon but it will still be very hot.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
130 AM Update...
The long term is looking fairly active as the ridge flattens
out and we end up on the north edge of the ridge through the end
of the week. This will put us into the "Ring of Fire" with
frequent shortwaves and convective complexes moving through.
Chances of precipitation were kept high, especially in the
afternoons and evenings when there is plenty of CAPE. As of now
forecast soundings and ensembles dont show great probability of
shear greater than 30 knots along with greater than 1000 J/kg of
SBCAPE but still ensemble means for 0-6 km shear are around 15
to 25 which is good enough for a stronger storm or two each
afternoon. Precipitable water values Thursday onward are high
and reside over 1.5 inches Thursday through Saturday so flash
flooding will be a concern.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
110 AM Update...
VFR TAFs are expected most of the time at all terminals over
the next 24 hours, except SYR and RME, where they could see
brief MVFR ceilings in the morning through early afternoon, as
well as a TEMPO group for storms moving through the area
between 09Z and 12Z that could drop conditions. There are also
chances that KITH and KBGM see a rogue thunderstorm mainly
Sunday during the day, with PROB30 groups added to include that
chance. Confidence is low due to poor consensus in model
guidance, where they handled the evolution of a storm complex
poorly, and opted for PROB30 groups. With warmer air riding in
aloft on west to southwest winds overnight, a strong temperature
inversion sets up which will lead to LLWS for all terminals
except AVP overnight until Sunday morning. So we have LLWS in
these terminals.
Surface winds will be mainly west to southwest 5 to 10 knots
gusting toward 20 knots through the period.
Outlook...
Sunday night...VFR.
Monday thru Tuesday...High pressure with VFR expected.
Wednesday and Thursday....Chances for scattered showers and
thunderstorms around with associated restrictions.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from noon today to 8 PM EDT Wednesday for
PAZ038>040-043-044-047-048-072.
NY...Heat Advisory from noon today to 8 PM EDT Wednesday for NYZ009-
015>018-022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...AJG
LONG TERM...AJG
AVIATION...KLHazardous weather outlook, Jun 21, 5:01 PM EST, 9 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
601 PM EDT Sat Jun 21 2025
NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-222215-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
601 PM EDT Sat Jun 21 2025
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 8 PM EDT
WEDNESDAY...
This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.
.DAY ONE...Tonight.
There is a marginal to slight risk for severe storms late tonight
into Sunday. Storms could produce strong to damaging winds and some
hail. Confidence remains low on the track of any storm complexes
during this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Heat index values in the upper 90s to low 100s are forecast with
little relief at night due to elevated humidity. Monitor the
forecast for details in coming days on this potential for a
significant heat wave.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
severe weather to the NWS.
In the hours before
Special weather statement, Jun 22, 1:50 AM EST, 34 minutes before
Special Weather Statement
National Weather Service Binghamton NY
250 AM EDT Sun Jun 22 2025
NYZ009-037-220730-
Southern Oneida NY-Northern Oneida NY-
250 AM EDT Sun Jun 22 2025
...STRONG THUNDERSTORMS WILL IMPACT ONEIDA COUNTY THROUGH 330 AM
EDT...
At 249 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Big Moose to 6 miles west of McKeever to
near Redfield to 7 miles south of Adams. Movement was southeast at 55
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Utica, Rome, Kirkland, Lee, Verona, Westmoreland, Vienna, Trenton,
Deerfield, and Floyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4333 7508 4330 7515 4326 7516 4323 7508
4322 7507 4305 7522 4297 7521 4297 7522
4321 7585 4326 7588 4332 7587 4333 7588
4348 7581 4342 7553 4361 7511
TIME...MOT...LOC 0649Z 314DEG 47KT 4379 7500 4358 7523 4350 7575 4370
7606
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AJGEvent by event
30 thunderstorm wind, 2 tornado, 2 hail. Local standard time, as filed.
Thunderstorm Wind, Oneida
- When
- June 22, 2:24 AM EST
- Where
- Oneida County, 0.8 mi ENE of Ava
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Department of Highways
- Coordinates
- 43.423, -75.465
Strong thunderstorm winds snapped and uprooted numerous trees on Traxel Road.
Thunderstorm Wind, Oneida
- When
- June 22, 2:24 AM EST
- Where
- Oneida County, 0.05 mi E of Ava
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 43.420, -75.479
Strong thunderstorm winds knocked down wires on Route 26.
Thunderstorm Wind, Oneida
- When
- June 22, 2:25 AM EST
- Where
- Oneida County, 2.12 mi NE of West Lee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.340, -75.518
Strong thunderstorm winds knocked down a tree and wires over Harris Road.
Thunderstorm Wind, Oneida
- When
- June 22, 2:25 AM EST
- Where
- Oneida County, 1.61 mi SW of West Branch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 43.366, -75.506
Strong thunderstorm winds knocked down trees along a property line.
Thunderstorm Wind, Oneida
- When
- June 22, 2:25 AM EST
- Where
- Oneida County, 2.04 mi S of Boonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 43.451, -75.326
Strong thunderstorm winds knocked down a tree across NY 46 between Jackson Hill Road and Homes Road.
Thunderstorm Wind, Oneida
- When
- June 22, 2:26 AM EST
- Where
- Oneida County, 2.3 mi SSW of West Branch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 43.350, -75.500
Strong thunderstorm winds knocked down many trees on a property.
Thunderstorm Wind, Oneida
- When
- June 22, 2:28 AM EST
- Where
- Oneida County, 1.43 mi SSW of Glenmore
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.350, -75.629
Strong thunderstorm winds knocked down a tree on a house.
Thunderstorm Wind, Oneida
- When
- June 22, 2:29 AM EST
- Where
- Oneida County, 1.14 mi E of West Lee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.320, -75.527
Strong thunderstorm winds knocked down many trees along Sulphur Springs Road completely blocking the road.
Thunderstorm Wind, Oneida
- When
- June 22, 2:30 AM EST
- Where
- Oneida County, 0.1 mi ENE of Taberg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.300, -75.618
Strong thunderstorm winds knocked down or uprooted multiple trees around Taberg, mainly along Taberg-Florence Road, Lee Center-Taberg Road, and Wilson Road West.
Thunderstorm Wind, Oneida
- When
- June 22, 2:30 AM EST
- Where
- Oneida County, 0.23 mi NNE of Lee Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.303, -75.518
Strong thunderstorm winds knocked down multiple trees around Lee Center.
Thunderstorm Wind, Oneida
- When
- June 22, 2:30 AM EST
- Where
- Oneida County, 0.2 mi E of Taberg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.300, -75.616
Strong thunderstorm winds knocked down a tree and wires on Water Street.
Thunderstorm Wind, Oneida
- When
- June 22, 2:31 AM EST
- Where
- Oneida County, 1.34 mi NE of Camden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 43.345, -75.733
Strong thunderstorm winds knocked down trees and wires over Wolcott Hill Road.
Thunderstorm Wind, Oneida
- When
- June 22, 2:34 AM EST
- Where
- Oneida County, 0.79 mi SE of Taberg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 43.292, -75.609
Strong thunderstorm winds knocked wires down on John Street.
Thunderstorm Wind, Oneida
- When
- June 22, 2:34 AM EST
- Where
- Oneida County, 0.53 mi W of Hawkins Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.280, -75.481
Strong thunderstorm winds knocked down a tree and wires across Sleepy Hollow Road and Maple Lane Drive.
Thunderstorm Wind, Oneida
- When
- June 22, 2:35 AM EST
- Where
- Oneida County, Elmer Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.280, -75.450
Strong thunderstorm winds uprooted multiple trees.
Thunderstorm Wind, Oneida
- When
- June 22, 2:39 AM EST
- Where
- Oneida County, 1.14 mi E of Rome
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 43.219, -75.448
Strong thunderstorm winds knocked down numerous trees and wires across roads and homes around Rome.
Thunderstorm Wind, Oneida
- When
- June 22, 2:40 AM EST
- Where
- Oneida County, 0.91 mi NNW of Oneida Castle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 43.092, -75.657
Strong thunderstorm winds knocked down a tree on NY 365A blocking both directions at South Warner Street.
Thunderstorm Wind, Oneida
- When
- June 22, 2:41 AM EST
- Where
- Oneida County, 1.21 mi SW of Floyd
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 43.210, -75.369
Strong thunderstorm winds knocked down many trees on a property; all trees fell in the same direction.
Thunderstorm Wind, Oneida
- When
- June 22, 2:43 AM EST
- Where
- Oneida County, 0.05 mi NW of Spencer Settlement
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.170, -75.481
Strong thunderstorm winds knocked down multiple trees on a property.
Thunderstorm Wind, Oneida
- When
- June 22, 2:44 AM EST
- Where
- Oneida County, 1.28 mi W of Barnveld
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 43.267, -75.205
Strong thunderstorm winds knocked down a tree on NY 365 between Mappa Avenue and Mapledale Road blocking the road.
Thunderstorm Wind, Oneida
- When
- June 22, 2:47 AM EST
- Where
- Oneida County, 1.22 mi SE of Vienna
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 2 direct, 0 indirect
- Property damage
- $35,000
- Reported by
- Broadcast Media
- Coordinates
- 43.220, -75.700
Strong thunderstorm winds knocked over a large tree which fell onto a camper. It was reported via New York State Police that two people were seriously injured and transported to the hospital.
Thunderstorm Wind, Oneida
- When
- June 22, 2:48 AM EST
- Where
- Oneida County, 0.81 mi WNW of Westmoreland
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 43.126, -75.434
Strong thunderstorm winds knocked down at least 17 trees in a yard.
Thunderstorm Wind, Madison
- When
- June 22, 2:50 AM EST
- Where
- Madison County, 1.53 mi ESE of South Bay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.160, -75.743
Strong thunderstorm winds uprooted very large trees in the Upper South Bay area.
Thunderstorm Wind, Madison
- When
- June 22, 2:55 AM EST
- Where
- Madison County, 0.86 mi WSW of South Bay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.165, -75.786
Strong thunderstorm winds knocked down and uprooted multiple trees along Kinlock Point Association Drive.
Thunderstorm Wind, Madison
- When
- June 22, 2:56 AM EST
- Where
- Madison County, 1.38 mi SSE of Oneida
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 43.081, -75.663
Strong thunderstorm winds knocked down wires on Patio Circle Drive.
Thunderstorm Wind, Madison
- When
- June 22, 2:56 AM EST
- Where
- Madison County, 1.34 mi SE of Mesenger Bay
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Public
- Coordinates
- 43.158, -75.799
Strong thunderstorm winds knocked down or uprooted numerous large trees along Messenger Bay and knocked down wires. A also tree fell onto a house.
Thunderstorm Wind, Oneida
- When
- June 22, 2:56 AM EST
- Where
- Oneida County, 0.46 mi ENE of Durhamville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Department of Highways
- Coordinates
- 43.122, -75.671
Strong thunderstorm winds knocked down multiple trees along Route 46 in Durhamville.
Tornado, Oneida
- When
- June 22, 2:58 AM EST to 3:03 AM EST
- Where
- Oneida County, 0.83 mi SE of Clark Mills to 0.99 mi NNE of Clinton
- Rating
- EF1
- Path length
- 2.43 mi
- Path width
- 300 yd
- Deaths
- 3 direct, 0 indirect
- Property damage
- $440,000
- Reported by
- NWS Storm Survey
- Coordinates
- 43.093, -75.367
A deadly pre-dawn tornado spun up at a kink in a line of severe thunderstorms in Clark Mills. Numerous trees were uprooted or snapped, with many of them on structures. Three homes were sliced or crushed by trees. Two residents were killed in one of the heavily-damaged homes, and a third fatality occurred on the crushed end of another residence. The tornado quickly became intense while traveling southwest |initially, and destroyed a historic grist mill along Oriskany Creek. The tornado then became absorbed into the southward motion of the line of thunderstorms, traveling along Kirkland Avenue before ending. While there was this focused corridor of convergent enhanced EF1 tornado damage, other scattered tree damage could be found throughout the area associated with damaging winds up to 70 mph from the line of severe storms.
Tornado, Oneida
- When
- June 22, 2:59 AM EST to 3:10 AM EST
- Where
- Oneida County, 0.83 mi NE of Lairdsville to 0.36 mi ENE of Franklin Spgs
- Rating
- EF1
- Path length
- 4.74 mi
- Path width
- 450 yd
- Property damage
- $125,000
- Reported by
- NWS Storm Survey
- Coordinates
- 43.090, -75.440
A pre-dawn line of severe thunderstorms dropped south across the county. Rotation occurred in a kink in the line of storms, generating an EF1 tornado from just south of Westmoreland, through the western edge of the Hamilton College Campus, to near|Clinton. Numerous trees were uprooted or snapped, and a farm sustained significant damage to its silo and outbuildings. Debris from the farm was lofted at least 1000 feet across the field, with some of it impaling the ground as debris missiles. While there was this focused corridor of convergent enhanced EF1 tornado damage, other scattered tree damage could be found throughout the area associated with damaging winds up to 70 mph from the line of severe storms.
Hail, Madison
- When
- June 22, 3:11 AM EST
- Where
- Madison County, 0.97 mi N of Sullivan
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.064, -75.867
Hail, Madison
- When
- June 22, 3:22 AM EST
- Where
- Madison County, 0.32 mi NNW of Pecksport
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 42.874, -75.552
Thunderstorm Wind, Madison
- When
- June 22, 3:23 AM EST
- Where
- Madison County, 1.22 mi WNW of Hamilton
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.830, -75.550
Strong thunderstorm winds knocked down multiple trees and large branches on a property.
Thunderstorm Wind, Madison
- When
- June 22, 3:27 AM EST
- Where
- Madison County, 1.67 mi WNW of Erieville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 42.860, -75.760
Strong thunderstorm winds uprooted or snapped numerous trees which caused damage to surrounding homes.
Thunderstorm Wind, Delaware
- When
- June 22, 4:23 AM EST
- Where
- Delaware County, 2.72 mi NE of Youngs
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Department of Highways
- Coordinates
- 42.332, -75.289
Strong thunderstorm winds knocked down multiple trees and wires on NY 357 which closed all lanes.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in New York, June 22 to 23, 2025$1.3 million · 16 events
- Heat in Mississippi, June 22 to 26, 2025110 events
- Heat in Tennessee, June 22 to 26, 2025105 events
- Flood in Alaska, June 22 to 30, 2025$1.0 million · 1 event
- Damaging Winds and Heavy Rain in New York, June 22, 2025$40,000 · 50 kt wind · 33 events
- Flash Flooding and Hail in New Mexico, June 22 to 25, 2025$55,000 · 1 in hail · 22 events
- Excessive Heat and Heat in New York, June 22 to 25, 202557 events
- Hail and Damaging Winds in Nebraska, June 22, 2025$90,000 · 3 in hail · 7 events
- Heat in Arkansas, June 22 to 26, 202550 events
- Damaging Winds in Alabama, June 22, 2025$34,000 · 52 kt wind · 8 events
- Tornadoes and Damaging Wind in Minnesota, June 22, 2025EF1 · 3 events
- Excessive Heat in Rhode Island, June 22 to 25, 20253 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1274612, 1274613, 1274607, 1274609, 1274614, 1275418, 1275313, 1274546, 1274555, 1274577, 1275412, 1274537, 1274535, 1274618, 1274548, 1274542, 1274581, 1274602, 1274604, 1274584, 1274550, 1274545, 1274600, 1274557, 1274544, 1274558, 1274601, 1272540, 1272548, 1274569, 1274573, 1275419, 1274562, 1274575.